“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11354
School of Mathematics
  Title:   Fixed point theorems for generalized set-contraction maps and their applications
1.  A. Amini-Harandi
2.  M. Fakhar (joint with J. Zafarani)
  Status:   Published
  Journal: Nonlinear Anal.
  Vol.:  72
  Year:  2010
  Pages:   2891-2895
  Supported by:  IPM
A new generalized set-valued contraction on topological spaces with respect to a measure of noncompactness is introduced. Two fixed point theorems for the KKM type maps which are either generalized set-contraction or condensing ones are given. Furthermore, applications of these results for existence of coincidence points and maximal elements are deduced.

Download TeX format
back to top
scroll left or right